Existence of Universal Connections

Narasimhan, M. S. ; Ramanan, S. (1961) Existence of Universal Connections American Journal of Mathematics, 83 (3). pp. 563-572. ISSN 0002-9327

PDF - Publisher Version

Official URL: http://www.jstor.org/pss/2372896


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Johns Hopkins University Press.
ID Code:44931
Deposited On:23 Jun 2011 11:25
Last Modified:18 May 2016 01:23

Repository Staff Only: item control page